Nurofen Express 200mg Liquid Capsules - 16 Pack

Based on 6 reviews
In stock
-
+
DPD Next Day Delivery
Order in the next 00 :00 :00 to get it tomorrow * using DPD Next Day Delivery
*Next working day delivery by DPD (excludes weekends).
Olivia Appleton - Medical Content Writer
Olivia Appleton
Medical Content Writer
03/05/2022
02/05/2024
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
03/05/2022

What are Nurofen Express Liquid Capsules?

Nurofen Express Liquid Capsules are painkillers that are used to relieve symptoms of different types of aches and pains. This product can be used for short-term treatment of everyday pain from muscular aches to cold and flu symptoms. It contains Ibuprofen, which is an anti-inflammatory drug commonly used as a painkiller to ease symptoms of pain and feverishness.

What kind of pain can this product be used for?

Nurofen can be used to provide relief form many kinds of pain, making it ideal for everyday use. Some of the most common uses for Nurofen include:

  • Headaches
  • Migraines
  • Dental pain
  • Neuralgia
  • Period pain
  • Rheumatic, muscular and back pain
  • Feverishness and symptoms of cold and flu

This product should be used for short-term relief from pain and if symptoms persist long-term, you should seek medical attention from your GP.

How does Nurofen Express help to ease pain?

Nurofen contains 200mg of Ibuprofen which belongs to a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). This medication provides pain relief by changing the body’s response to pain by reducing the hormones that cause pain and swelling in the body. Ibuprofen takes around 20-30 minutes to work when taken orally.

How to take Nurofen Liquid Capsules

This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. This product is only suitable for children over the age of 12, adults and the elderly.

Take 1 – 2 capsules with water, up to 3 times a day. Leave at least 4 hours between doses. Do NOT take more than 6 capsules in 24 hours.

Warnings

  • If this product is needed for children and adolescents over 12 for more than 2 days or if symptoms worsen, seek advice from your GP
  • Do NOT take this product for longer than 10 days, unless advised to do so by a doctor- if symptoms persist or worsen, seek advice from your GP

Overdose/Accidental Ingestion

If you have taken more Nurofen 200mg capsules than you should or if children have taken this medicine by accident, always contact your doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.

Symptoms of overdose include:

  • Nausea
  • Stomach pain
  • Vomiting (may be blood-streaked)
  • Headache
  • Ringing in the ears
  • Confusion
  • Shaky eye movement
  • Drowsiness
  • Chest pain
  • Palpitations
  • Loss of consciousness
  • Convulsions
  • Weakness
  • Dizziness
  • Blood in urine
  • Cold body feeling
  • Breathing problems

 

Can you take Nurofen Express 200mg with other medications?

To reduce the risk of side effects, do not take this product with other NSAID containing products. This medicine may affect or be affected by some other medicines.

Do NOT take this product with:

  • Corticosteroid tablets
  • Quinolone antibiotics
  • Anti-coagulants
  • Medication that stimulates the heart
  • Medicine that reduces high blood pressure
  • Diuretics
  • Medication that temporarily suppresses the immune system
  • Medication that treats mania or depression
  • Medication for pregnancy termination
  • HIV treatment

 

When should Nurofen Capsules NOT be taken?

Do NOT take this medicine if you are allergic to any of the ingredients (see ingredients tab for full list) or if you:

  • Have a stomach ulcer, perforation or bleeding
  • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
  • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal Anti-Inflammatory drugs
  • Are taking other NSAID painkillers or more than 75mg aspirin a day
  • Have severe liver or kidney problems
  • Have heart problems, high blood pressure or blood coagulation disorder
  • Have breathing difficulties
  • Are in the last 3 months of pregnancy
  • Are under 12 years old
  • Are allergic to peanut or soya as this product contains Lecithin

 
Talk to your doctor or pharmacist before taking this medicine if you:

  • Have or had asthma
  • Have kidney, heart, liver or bowel problems
  • Have high cholesterol or previously have had a heart attack or stroke
  • Have a history of gastrointestinal disease (such as ulcerative colitis, Crohn’s disease)
  • Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders)
  • Are a smoker
  • Are in the first 6 months of pregnancy

Always check the label to ensure that this product is suitable for you BEFORE taking it. If you are unsure, speak to your doctor or a Chemist 4 U pharmacist. Speak to your doctor before taking this medicine if you are pregnant or if you are breastfeeding.

 

Side Effects

Like all products, Nurofen can cause side effects, although not everybody will experience them.

Stop taking this medicine and see immediate medical attention if you develop:

  • Signs of intestinal bleeding such as bright red faeces, black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of a serious allergic reaction such as difficulties in breathing or unexplained wheezing, dizziness or faster heartbeat, severe skin reaction (rashes, itchiness, peeling, flaking or blistering, swelling of your face or throat
  • Signs of blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion 
  • Signs of liver problems such as stomach pain, jaundice or passing dark brown urine
  • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells).

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

Nurofen Express 200mg Liquid Capsules - 16 Pack Reviews

By Lorna Wolfenden,
June 28, 2022
Excellent price. Fast efficient delivery and a good product.
By Colin Fielding,
January 18, 2022
Good product , but I would not knowingly order only one Pack online , owing to delivery charges !
By Colin Fielding,
December 14, 2021
Good product , although more expensive than online supermarket prices.
By Mr CHRIS ALLEN,
April 10, 2021
As described
By Kenn Laskey,
March 30, 2021
Best painkiller I know of

Advice & Guides

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...
Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...
Read More

What is Nurofen?

      We all need painkillers from time to time, but when it comes to pain relief, there’s an overwhelming amount of options to choose from. Nurofen has provided millions of people with fast, effective pain relief for over 30 years.    With products that target headaches, joint & muscular...
Read More

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454